Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 81, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Rings with every proper image a principal ideal ring
P. F. Smith.
Proc. Amer. Math. Soc. 81 (1981), 347-352
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 597637
Two conjectures in the theory of Poincaré duality groups
F. E. A. Johnson.
Proc. Amer. Math. Soc. 81 (1981), 353-354
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 597638
Finite transferable lattices are sharply transferable
C. R. Platt.
Proc. Amer. Math. Soc. 81 (1981), 355-358
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 597639
Spectra of operators with fixed imaginary parts
Andrzej Pokrzywa.
Proc. Amer. Math. Soc. 81 (1981), 359-364
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 597640
On standard subgroups of type $^{2}E_{6}(2)$
G. Stroth.
Proc. Amer. Math. Soc. 81 (1981), 365-368
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 597641
Locally finite-dimensional algebras
Daniel R. Farkas and Robert L. Snider.
Proc. Amer. Math. Soc. 81 (1981), 369-372
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 597642
Calculating invariants of inseparable field extensions
James K. Deveney and John N. Mordeson.
Proc. Amer. Math. Soc. 81 (1981), 373-376
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 597643
Homological independence of injective hulls of simple modules over certain noncommutative rings
Jonathan S. Golan.
Proc. Amer. Math. Soc. 81 (1981), 377-381
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 597644
Finitely generated non-Hopfian groups
A. H. Rhemtulla.
Proc. Amer. Math. Soc. 81 (1981), 382-384
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 597645
The Brauer group is torsion
David J. Saltman.
Proc. Amer. Math. Soc. 81 (1981), 385-387
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 597646
Unified treatment of some inequalities among ratios of means
Emad El-Neweihi and Frank Proschan.
Proc. Amer. Math. Soc. 81 (1981), 388-390
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 597647
A note on singular integrals with weights
Douglas S. Kurtz and Richard L. Wheeden.
Proc. Amer. Math. Soc. 81 (1981), 391-397
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 597648
The structure of $𝜔$-limit sets of nonexpansive maps
Stephen F. Roehrig and Robert C. Sine.
Proc. Amer. Math. Soc. 81 (1981), 398-400
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 597649
Beyond the minimax principle
Chandler Davis.
Proc. Amer. Math. Soc. 81 (1981), 401-405
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 597650
On near derivations
Gyula Maksa.
Proc. Amer. Math. Soc. 81 (1981), 406-408
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 597651
The similarity problem for representations of $C^{∗} $-algebras
John W. Bunce.
Proc. Amer. Math. Soc. 81 (1981), 409-414
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 597652
Asymptotic conditions for periodic solutions of ordinary differential equations
James R. Ward.
Proc. Amer. Math. Soc. 81 (1981), 415-420
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 597653
A uniqueness criterion for ordinary differential equations in Banach spaces
M. Arrate.
Proc. Amer. Math. Soc. 81 (1981), 421-424
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 597654
New support points of $\mathcal{S}$ and extreme points of $\mathcal{HS}$
Kent Pearce.
Proc. Amer. Math. Soc. 81 (1981), 425-428
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 597655
Holomorphic maps that extend to automorphisms of a ball
Walter Rudin.
Proc. Amer. Math. Soc. 81 (1981), 429-432
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 597656
Convergence of $L_{p}$ approximations as $p→∞$
Richard B. Darst.
Proc. Amer. Math. Soc. 81 (1981), 433-436
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 597657
Total stability for neutral functional differential equations
A. F. Izé and A. A. Freiria.
Proc. Amer. Math. Soc. 81 (1981), 437-442
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 597658
Not every $d$-symmetric operator is GCR
C. Ray Rosentrater.
Proc. Amer. Math. Soc. 81 (1981), 443-446
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 597659
Characterization of totally umbilical hypersurfaces
Thomas Hasanis.
Proc. Amer. Math. Soc. 81 (1981), 447-450
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 597660
An integral formula on the scalar curvature of algebraic manifolds
Jih Hsin Cheng.
Proc. Amer. Math. Soc. 81 (1981), 451-454
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 597661
Egoroff’s theorem and the distribution of standard points in a nonstandard model
C. Ward Henson and Frank Wattenberg.
Proc. Amer. Math. Soc. 81 (1981), 455-461
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 597662
Compatible relations of modular and orthomodular lattices
Dietmar Schweigert.
Proc. Amer. Math. Soc. 81 (1981), 462-464
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 597663
Speed-up by theories with infinite models
R. Statman.
Proc. Amer. Math. Soc. 81 (1981), 465-469
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 597664
On the iterated logarithm law for local time
Edwin Perkins.
Proc. Amer. Math. Soc. 81 (1981), 470-472
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 597665
Extending the concept of genus to dimension $n$
Carlo Gagliardi.
Proc. Amer. Math. Soc. 81 (1981), 473-481
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 597666
Inductive dimension and inverse sequences of compact spaces
M. G. Charalambous.
Proc. Amer. Math. Soc. 81 (1981), 482-484
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 597667
On the homotopy and cohomology of the classifying space of Riemannian foliations
Steven Hurder.
Proc. Amer. Math. Soc. 81 (1981), 485-489
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 597668
Approximation of continuous functions on pseudocompact spaces
C. E. Aull.
Proc. Amer. Math. Soc. 81 (1981), 490-494
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 597669
A generalized Poincaré stability criterion
Carmen Chicone and R. C. Swanson.
Proc. Amer. Math. Soc. 81 (1981), 495-500
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 597670
Knots with Heegaard genus $2$ complements are invertible
Richard P. Osborne.
Proc. Amer. Math. Soc. 81 (1981), 501-502
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 597671
$𝛽𝜔-𝜔$ is not first order homogeneous
Eric K. van Douwen and Jan van Mill.
Proc. Amer. Math. Soc. 81 (1981), 503-504
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 597672